MathSciNet Relay Station
MathSciNet bibliographic data
MR415673 (54 #3753) 58E99 (35G20 47H15)
Chow, Shui Nee; Hale, Jack K.; Mallet-Paret, John Applications of generic bifurcation. II. Arch. Rational Mech. Anal. 62 (1976), no. 3, 209–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement